Hi Everyone, Did i read in a post somewhere that Azathioprine can make your hair curly ? mine has gone curly from the root:sunny: ,What with my Toe nails falling as well ,dont i look so pretty!! healthy wishes to everyone june
I don't know specifically about azathiopine but I do know meds can affect your hair. My husband used to have lovely curly black hair but since he's been on diabetes meds his hair has straightened and gone lighter (in between the grey!!). The opposite happened to my best friend on the same meds - her hair went curly! Prednisilone made my hair fall out and go very dry. Been off it now for 7 months and I still have straw for hair. Had it cut really short last weekend so it would look a bit better, except now it sticks out like I've been electrocuted :rotfl:.
Hope some others can be more specific about the medication.
yes it also gave me curly hair. I had not had curly hair since I was very young. all my friends think I have gotten a perm. and it is growing out very thick. so there are some good side affects to meds :lol:
I lost a lot of hair initially with the lupus I think. Then aza and MMF and steroids later, it's grown back curly - well wavy whereas before my hair was very straight. It's definitely getting thicker again now as well.